| Model Number |
STRIPPER SEMITENDINOSUS, 7MM |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported by an arthrex employee that there is rust on the laser markings.The reported event was confirmed as the visual evaluation revealed that the device shows signs of metal surface oxidation.Further the laser marks are slightly faded.Based off the information provided, the most likely cause of the reported failure is wear and tear.
Event or Problem Description
It was reported by an arthrex employee that there is rust on the laser markings.There was no harm or adverse event for patient, operator or third party reported.No further information received.